International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 115

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017


A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim, Faeza Khaleel Shabeeb


Abstract: We presented in this paper a new class S (, ,) containing meromorphic univalent in functions in the punctured unit disk. We obtained many geometric properties, likes coefficient inequality, distortion and growth theorems, radii of starlikeness and convexity, extreme points, convex linear combination, arithmetic mean, hadamard product, closure theorems, neighborhood and partial sums results.


Keywords: Univalent functions, meromorphic functions, starlike, convex functions


Edition: Volume 6 Issue 7, July 2017,


Pages: 1166 - 1170


How to Cite this Article?

Kassim A. Jassim, Faeza Khaleel Shabeeb, "A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20175494, Volume 6 Issue 7, July 2017, 1166 - 1170

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Univalent functions'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'starlike'

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'convex functions'

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Similar Articles with Keyword 'Univalent'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'functions'

Downloads: 50 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'meromorphic'

Downloads: 105

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 1194 - 1199

On a New Certain Subclass of Meromorphically p-valent Functions Defined by a Linear Operator

Waggas Galib Atshan, Thamer Khalil Mohammed

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan, Safa Ehab Mohammed

Share this Article
Top